Alert archive / Montana / Flood Watches in 2018

Flood Watch 13, NWS Great Falls, MT

June 17, 2018

NWS Great Falls, MT issued this flood watch at Jun 17, 2018, 1:57 PM MDT. It took effect at Jun 18, 2018, 9:00 AM MDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2018, 1:57 PM MDT (19:57 UTC)
In effect from
Jun 18, 2018, 9:00 AM MDT
Expired
Jun 20, 2018, 12:20 AM MDT
In force
39 hr
Issued by
NWS Great Falls, MT
Flood severity
None

The text

As transmitted.

793 
WGUS65 KTFX 171957
FFATFX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Great Falls MT
157 PM MDT Sun Jun 17 2018


MTZ052>054-181100-
/O.CAN.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/
/O.NEW.KTFX.FA.A.0013.180618T1500Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Broadwater-Meagher-
Including the cities of Montana City, Clancy, Boulder, Corbin, 
Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, 
Checkerboard, Ringling, and White Sulphur Springs
157 PM MDT Sun Jun 17 2018

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Great Falls has issued a

* Flood Watch for portions of central Montana and southwest 
  Montana, including the following areas, in central Montana, 
  Meagher. In southwest Montana, Broadwater and Jefferson. 

* from Monday morning through Tuesday afternoon

* Rises along small streams may lead to localized flooding. In 
  addition, flooding of poor drainage areas, especially in urban 
  locations, is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ012-014-048>050-181100-
/O.EXB.KTFX.FA.A.0012.180618T1500Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade-Central and Southern Lewis and Clark-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-
Including the cities of Great Falls, Helena, Bynum, Choteau, 
Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, 
Windham, Benchland, Hobson, and Moccasin
157 PM MDT Sun Jun 17 2018

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Great Falls has expanded the

* Flood Watch to include portions of central Montana, north 
  central Montana, and west central Montana, including the 
  following areas, in central Montana, Cascade and Judith Basin. 
  In north central Montana, Eastern Teton and Southern Rocky 
  Mountain Front. In west central Montana, Central and Southern 
  Lewis and Clark. 

* from Monday morning through Tuesday afternoon

* Rises along small streams may lead to localized flooding. In 
  addition, flooding of poor drainage areas, especially in urban 
  locations, is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ008-015-055-181100-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Madison-Gallatin-
Including the cities of Wisdom, Wise River, Harrison, Pony, 
Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, 
and Gallatin Gateway
157 PM MDT Sun Jun 17 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

The Flood Watch continues for

* a portion of southwest Montana, including the following areas, 
  Beaverhead, Gallatin, and Madison. 

* Periods of steady to heavy rain and isolated thunderstorms are
  expected through Monday evening. 

* Rises along small streams may lead to localized flooding. In 
  addition, flooding of poor drainage areas, especially in urban 
  locations, is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
8 follow-up statements
833 
WGUS65 KTFX 180951
FFATFX

Flood Watch
National Weather Service Great Falls MT
351 AM MDT Mon Jun 18 2018

MTZ008-015-055-182200-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Madison-Gallatin-
Including the cities of Wisdom, Wise River, Harrison, Pony, 
Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, 
and Gallatin Gateway
351 AM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* A portion of southwest Montana, including the following areas, 
  Beaverhead, Gallatin, and Madison. 

* Through this evening.

* Rises along small streams may lead to localized flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ012-014-048>050-182200-
/O.CON.KTFX.FA.A.0012.180618T1500Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade-Central and Southern Lewis and Clark-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-
Including the cities of Great Falls, Helena, Bynum, Choteau, 
Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, 
Windham, Benchland, Hobson, and Moccasin
351 AM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT
FROM 9 AM MDT THIS MORNING THROUGH TUESDAY AFTERNOON...

The Flood Watch continues for

* Portions of Central Montana.

* From 9 AM MDT this morning through Tuesday afternoon.

* Rises along small streams may lead to localized flooding.

* The Dearborn River could go above flood stage later today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ052>054-182200-
/O.CON.KTFX.FA.A.0013.180618T1500Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Broadwater-Meagher-
Including the cities of Montana City, Clancy, Boulder, Corbin, 
Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, 
Checkerboard, Ringling, and White Sulphur Springs
351 AM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT
FROM 9 AM MDT THIS MORNING THROUGH TUESDAY AFTERNOON...

The Flood Watch continues for

* Portions of Southwest Montana. 

* From 9 AM MDT this morning through Tuesday afternoon

* Rises along small streams may lead to localized flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
759 
WGUS65 KTFX 182040
FFATFX

Flood Watch
National Weather Service Great Falls MT
240 PM MDT Mon Jun 18 2018

MTZ012-014-048>050-190600-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade-Central and Southern Lewis and Clark-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-
Including the cities of Great Falls, Helena, Bynum, Choteau, 
Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, 
Windham, Benchland, Hobson, and Moccasin
240 PM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

The Flood Watch continues for

* portions of central Montana, north central Montana, and west 
  central Montana, including the following areas, in central 
  Montana, Cascade and Judith Basin. In north central Montana, 
  Eastern Teton and Southern Rocky Mountain Front. In west 
  central Montana, Central and Southern Lewis and Clark. 

* through Tuesday afternoon

* Rises along small streams may lead to localized flooding.

* The Dearborn River could go above flood stage later today or
  early Tuesday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ052>054-190600-
/O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Broadwater-Meagher-
Including the cities of Montana City, Clancy, Boulder, Corbin, 
Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, 
Checkerboard, Ringling, and White Sulphur Springs
240 PM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

The Flood Watch continues for

* portions of central Montana and southwest Montana, including 
  the following areas, in central Montana, Meagher. In southwest 
  Montana, Broadwater and Jefferson. 

* through Tuesday afternoon

* Rises along small streams may lead to localized flooding.

* Flooding has been reported along the Musselshell River in and
  around Martinsdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ008-015-055-190600-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Madison-Gallatin-
Including the cities of Wisdom, Wise River, Harrison, Pony, 
Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, 
and Gallatin Gateway
240 PM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The Flood Watch continues for

* a portion of southwest Montana, including the following areas, 
  Beaverhead, Gallatin, and Madison. 

* until midnight MDT tonight

* Rises along small streams may lead to localized flooding.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
477 
WGUS65 KTFX 190121
FFATFX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Great Falls MT
721 PM MDT Mon Jun 18 2018

MTZ008-015-055-191400-
/O.EXT.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Madison-Gallatin-
Including the cities of Wisdom, Wise River, Harrison, Pony, 
Waterloo, Cameron, Ennis, Jeffers, McAllister, Bozeman, 
and Gallatin Gateway
721 PM MDT Mon Jun 18 2018

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON...

The Flood Watch is now in effect for

* a portion of southwest Montana, including the following areas, 
  Beaverhead, Gallatin, and Madison. 

* through Tuesday afternoon.

* Rises along small streams may lead to localized flooding.

* Minor flooding is already occurring on the Dearborn River
  northwest of Craig.

* A few river locations in the area may also approach or exceed
  flood stage on Tuesday, including the Big Hole River near
  Melrose, and the Jefferson River near Three Forks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ012-014-048>050-191400-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade-Central and Southern Lewis and Clark-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-
Including the cities of Great Falls, Helena, Bynum, Choteau, 
Pendroy, Fairfield, Dutton, Power, Raynesford, Geyser, Stanford, 
Windham, Benchland, Hobson, and Moccasin
721 PM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

The Flood Watch continues for

* portions of central Montana, north central Montana, and west 
  central Montana, including the following areas, in central 
  Montana, Cascade and Judith Basin. In north central Montana, 
  Eastern Teton and Southern Rocky Mountain Front. In west 
  central Montana, Central and Southern Lewis and Clark. 

* through Tuesday afternoon.

* Rises along small streams may lead to localized flooding.

* A few river locations in the area may also approach or exceed
  flood stage on Tuesday, including areas along portions of the
  Sun River in Cascade County, as well as along Tenmile Creek 
  near Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ052>054-191400-
/O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Broadwater-Meagher-
Including the cities of Montana City, Clancy, Boulder, Corbin, 
Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, 
Checkerboard, Ringling, and White Sulphur Springs
721 PM MDT Mon Jun 18 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

The Flood Watch continues for

* portions of central Montana and southwest Montana, including 
  the following areas, in central Montana, Meagher. In southwest 
  Montana, Broadwater and Jefferson. 

* through Tuesday afternoon.

* Rises along small streams may lead to localized flooding.

* Flooding has been reported along the Musselshell River in and 
  around Martinsdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
726 
WGUS65 KTFX 190636
FFATFX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Great Falls MT
1236 AM MDT Tue Jun 19 2018

MTZ014-048-049-190745-
/O.CAN.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central and Southern Lewis and Clark-
Southern Rocky Mountain Front-Eastern Teton-
1236 AM MDT Tue Jun 19 2018

...FLOOD WATCH changed to flood warning...

The flood watch for Central and Southern Lewis and Clark County
and Teton County has been changed to a flood warning.

$$

MTZ009-046-051-191100-
/O.EXA.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Rocky Mountain Front-Eastern Pondera-Fergus-
Including the cities of Browning, Heart Butte, Dupuyer, 
East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, 
and Lewistown
1236 AM MDT Tue Jun 19 2018

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

The National Weather Service in Great Falls has expanded the

* Flood Watch to include portions of north central Montana.

* Through this afternoon.

* Flooding could develop later today because of the heavy
  rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ052>054-191100-
/O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Broadwater-Meagher-
Including the cities of Montana City, Clancy, Boulder, Corbin, 
Wickes, Whitehall, Toston, Townsend, Winston, Martinsdale, 
Checkerboard, Ringling, and White Sulphur Springs
1236 AM MDT Tue Jun 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* Portions of Southwest Montana. 

* Through this afternoon.

* Flooding could develop later today because of the heavy
  rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ008-012-015-050-055-191100-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Cascade-Madison-Judith Basin-Gallatin-
Including the cities of Wisdom, Wise River, Great Falls, 
Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, 
Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, 
Moccasin, Bozeman, and Gallatin Gateway
1236 AM MDT Tue Jun 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* Portions of central and southwest Montana.

* Through this afternoon.

* Flooding could develop later today because of the heavy
  rainfall.

There is the potential for river flooding along the Big Hole 
River near Melrose, and the Jefferson River near Three Forks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
915 
WGUS65 KTFX 190917
FFATFX

Flood Watch
National Weather Service Great Falls MT
317 AM MDT Tue Jun 19 2018

MTZ009-046-051>054-200000-
/O.CON.KTFX.FA.A.0013.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson-
Broadwater-Meagher-
Including the cities of Browning, Heart Butte, Dupuyer, 
East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, 
Lewistown, Montana City, Clancy, Boulder, Corbin, Wickes, 
Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, 
Ringling, and White Sulphur Springs
317 AM MDT Tue Jun 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* Portions of North Central and Southwest Montana.

* Through this afternoon.

* Flooding could develop later today because of the heavy
  rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ008-012-015-050-055-200000-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Cascade-Madison-Judith Basin-Gallatin-
Including the cities of Wisdom, Wise River, Great Falls, 
Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, 
Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, 
Moccasin, Bozeman, and Gallatin Gateway
317 AM MDT Tue Jun 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* Portions of North Central and Southwest Montana.

* Through this afternoon.

* Flooding could develop later today because of the heavy
  rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
138 
WGUS65 KTFX 192109
FFATFX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Great Falls MT
309 PM MDT Tue Jun 19 2018

MTZ009-046-051>054-201200-
/O.EXT.KTFX.FA.A.0013.000000T0000Z-180620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson-
Broadwater-Meagher-
Including the cities of Browning, Heart Butte, Dupuyer, 
East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, 
Lewistown, Montana City, Clancy, Boulder, Corbin, Wickes, 
Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, 
Ringling, and White Sulphur Springs
309 PM MDT Tue Jun 19 2018

...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch is now in effect for

* portions of central Montana, north central Montana, and 
  southwest Montana, including the following areas, in central 
  Montana, Fergus and Meagher. In north central Montana, Eastern 
  Pondera and Northern Rocky Mountain Front. In southwest 
  Montana, Broadwater and Jefferson. 

* through Wednesday morning

* Continued rainfall could further develop flooding tonight into
  Wednesday.
 
* Recreationists should stay away from fast moving and flooded
  rivers, creeks, and streams. Those in flood prone areas should 
  prepare now for increased water levels. Remember...never drive 
  through flooded roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ008-012-015-050-055-201200-
/O.EXT.KTFX.FA.A.0012.000000T0000Z-180620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Cascade-Madison-Judith Basin-Gallatin-
Including the cities of Wisdom, Wise River, Great Falls, 
Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, 
Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, 
Moccasin, Bozeman, and Gallatin Gateway
309 PM MDT Tue Jun 19 2018

...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch is now in effect for

* portions of central Montana and southwest Montana, including 
  the following areas, in central Montana, Cascade and Judith 
  Basin. In southwest Montana, Beaverhead, Gallatin, and 
  Madison. 

* through Wednesday morning

* Continued rainfall could further develop flooding tonight into
  Wednesday.
 
* Recreationists should stay away from fast moving and flooded
  rivers, creeks, and streams. Those in flood prone areas should
  prepare now for increased water levels. Remember...never drive 
  through flooded roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
494 
WGUS65 KTFX 200313
FFATFX

Flood Watch
National Weather Service Great Falls MT
913 PM MDT Tue Jun 19 2018

MTZ009-046-051>054-201800-
/O.CON.KTFX.FA.A.0013.000000T0000Z-180620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson-
Broadwater-Meagher-
Including the cities of Browning, Heart Butte, Dupuyer, 
East Glacier Park, Kiowa, Brady, Conrad, Ledger, Hilger, 
Lewistown, Montana City, Clancy, Boulder, Corbin, Wickes, 
Whitehall, Toston, Townsend, Winston, Martinsdale, Checkerboard, 
Ringling, and White Sulphur Springs
913 PM MDT Tue Jun 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch continues for

* portions of central Montana, north central Montana, and 
  southwest Montana, including the following areas, in central 
  Montana, Fergus and Meagher. In north central Montana, Eastern 
  Pondera and Northern Rocky Mountain Front. In southwest 
  Montana, Broadwater and Jefferson. 

* through Wednesday morning.

* Recreationists should stay away from fast moving and flooded
  rivers, creeks, and streams. Those in flood prone areas should
  remain aware of increased water levels. Remember... never drive
  through flooded roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$

MTZ008-012-015-050-055-201800-
/O.CON.KTFX.FA.A.0012.000000T0000Z-180620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Cascade-Madison-Judith Basin-Gallatin-
Including the cities of Wisdom, Wise River, Great Falls, 
Harrison, Pony, Waterloo, Cameron, Ennis, Jeffers, McAllister, 
Raynesford, Geyser, Stanford, Windham, Benchland, Hobson, 
Moccasin, Bozeman, and Gallatin Gateway
913 PM MDT Tue Jun 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch continues for

* portions of central Montana and southwest Montana, including 
  the following areas, in central Montana, Cascade and Judith 
  Basin. In southwest Montana, Beaverhead, Gallatin, and 
  Madison. 

* through Wednesday morning.

* Recreationists should stay away from fast moving and flooded
  rivers, creeks, and streams. Those in flood prone areas should
  remain aware of increased water levels. Remember... never drive
  through flooded roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

&&

$$
782 
WGUS65 KTFX 200620
FFATFX

Flood Watch
National Weather Service Great Falls MT
1220 AM MDT Wed Jun 20 2018

MTZ009-046-051>054-200730-
/O.CAN.KTFX.FA.A.0013.000000T0000Z-180620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Rocky Mountain Front-Eastern Pondera-Fergus-Jefferson-
Broadwater-Meagher-
1220 AM MDT Wed Jun 20 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of North Central and Southwest MT has
been cancelled.

Flood warnings remain in effect for portions of the region.

$$

MTZ008-012-015-050-055-200730-
/O.CAN.KTFX.FA.A.0012.000000T0000Z-180620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaverhead-Cascade-Madison-Judith Basin-Gallatin-
1220 AM MDT Wed Jun 20 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of North Central and Southwest MT has
been cancelled.

Flood warnings remain in effect for portions of the region.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flood watch went out at Jun 17, 1:54 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 17, 1:54 PM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
154 PM MDT Sun Jun 17 2018

.SYNOPSIS...

An upper level low will continue to reside over the Northern Rockies
over the next few days. As a result, expect periods of rain over the
region through Tuesday. Afternoon temperatures will be below normal
for the next several days because of cloud cover and precipitation.
The unsettled weather pattern with cool temperatures and scattered
showers or thunderstorms is expected for the second half of the work
week as well.

&&

.DISCUSSION...

Tonight through Tuesday...A slow-moving low pressure system
continues to affect our CWA through the period, allowing below-
normal temperatures to persist. Models are in general agreement
that the 700 mb low pressure center will meander from northern NV
to near south-central MT by early Tuesday evening. In addition,
this system will continue to tap into abundant moisture from the
Pacific and northern Great Plains, allowing periods of steady to
heavy rain to persist over our region amidst widespread ascent,
including isentropic lift and upslope flow. These periods of
steady to heavy rain and a few thunderstorms will favor southwest
MT today into Monday morning before becoming more prevalent over
north- central MT Monday morning through evening as the best
dynamics shift. Scattered showers and a few thunderstorms are then
expected for the CWA on Tuesday, especially during the afternoon,
as limited daytime heating drives some atmospheric
destabilization. In general, rain totals around 0.50" to 1.50" are
forecast for most locations, but totals of 1.00" to 2.00" are
expected along the Rocky Mountain Front, where northeasterly to
easterly low- level upslope flow will boost rainfall rates.
Hydrological concerns continue for the CWA. Please see the
hydrology section for more details.

Tuesday night through Sunday...Aforementioned low pressure system
should slowly depart MT to the southeast Tuesday night through
Wednesday, which should allow high pressure ridging aloft to
briefly build over our CWA by Thursday. Then, additional
disturbances aloft are progged to affect our region Friday into
Saturday before another high pressure ridge aloft begins building-
in by next week Sunday. Scattered showers and thunderstorms
remain in the forecast, but these may be more isolated in coverage
on Thursday and next week Sunday. Low temperatures will trend
near or slightly above-normal. Wednesday's highs will be near or
slightly below-normal. Thereafter, a moderating trend will allow
highs to rebound to slightly above-normal for most.
- Jaszka

&&

.AVIATION...
UPDATED 1718z.

A large upper level disturbance remains anchored over the Great
Basin as of this afternoon, with moisture from the Baja of
California and Gulf of Mexico continuing to stream north into the
Northern Rockies. This has setup has resulted in scattered rain
showers across most of Southwest Montana this morning, with showers
even extending as far north as Central Montana. Areal coverage in
the rain showers is expected to increase this afternoon across
Southwest Montana, with even some embedded thunderstorms being
possible south of the Interstate 90 corridor. Rain showers are then
expected to expand north throughout the evening and overnight hours
tonight, with a band of steady rain developing over Central and
portions of North Central Montana during the mid to late morning
hours on Monday (similar to that of Saturday). Mountain obscuration
will occur through the day on Monday. - Moldan

&&

.HYDROLOGY...

Strong thunderstorms developing over southern Idaho this afternoon
will advance into Southwest this evening, producing locally heavy
rainfall rates. With unusually-high atmospheric moisture
over the region, localized flooding is possible, especially along
small streams and where showers/storms manage to train (i.e. follow
the same path). Thus, a Flood Watch is in effect for Southwest MT
through Monday evening. Widespread steady to heavy rain may
return to north-central MT on Monday and persist through Tuesday.
Given already saturated soils from Saturday's rain, the flash
flood guidance has fallen below one inch for some areas within
western Teton and Northern Lewis and Clark counties. Thus, a flood
watch has been extended to cover these portions of central Montana
starting Monday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  53  59  52  61 /  70  90  70  70
CTB  48  57  49  60 /  30  90  80  70
HLN  52  61  51  61 /  40  80  60  80
BZN  49  62  46  63 /  50  80  50  60
WEY  43  56  39  57 /  80  70  50  60
DLN  46  61  44  61 /  80  80  50  60
HVR  53  66  53  68 /  10  70  70  60
LWT  50  58  48  59 /  70  80  80  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Monday morning through Tuesday afternoon
Broadwater...Cascade...Central and Southern Lewis and Clark...
Eastern Teton...Jefferson...Judith Basin...Meagher...Southern
Rocky Mountain Front.

Flood Watch through Monday evening Beaverhead...Gallatin...
Madison.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jun 17, 8:04 AM MDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
804 AM MDT SUN JUN 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 SSE MONTANA CITY      46.53N 111.93W
06/17/2018  M1.05 INCH       JEFFERSON          MT   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

MOLDAN
Local storm report, Jun 17, 9:31 AM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
931 AM MDT SUN JUN 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       CUT BANK                48.63N 112.32W
06/17/2018  M0.65 INCH       GLACIER            MT   TRAINED SPOTTER

            24 HOUR RAINFALL ACCUMULATION.

&&

MOLDAN
Local storm report, Jun 17, 9:33 AM MDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
933 AM MDT SUN JUN 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HEAVY RAIN       11 SSE ULM              47.28N 111.43W
06/17/2018  M1.00 INCH       CASCADE            MT   TRAINED SPOTTER

            24 HOUR RAINFALL TOTALS.

&&

MOLDAN
Local storm report, Jun 17, 1:53 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
153 PM MDT SUN JUN 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     HEAVY RAIN       3 W CLANCY              46.47N 112.04W
06/17/2018  M2.10 INCH       JEFFERSON          MT   TRAINED SPOTTER

            RAINFALL OVER THE PAST 24 TO 36 HOURS.

&&

MOLDAN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 11:56 PM MDTFlood WatchTFX3 days

Nearby

Flood Watches in Montana, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.